# SDR K3HA9700110

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 3350 · Emergency Lighting
- Part: Batterry
- Part number: 37067001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION, FOUND FWD CABIN CEILING AREA LIGHT INOP.  TROUBLESHOT FOUND BROKEN WIRE AT LIGHT TERMINAL STRIP.  INSTALLED NEW TERMINAL END AND BATTERY PACK TWO EACH.
